# SDR USAA061062

- Difficulty date: August 22, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 18,668 hours, 18,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9Y53456785
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 1732 AT FRAME 66 CORROSION.  CUT OUT AND INSTALLED DOUBLER PER SRM 53-41-14; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 2" X 2" X .100".
